MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1000000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's beam is off alignment.There was no patient involvement.
 
Additional Manufacturer Narrative
As of today, the above referenced device has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The device was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the device and was unable to replicate the reported allegation, therefore, the complaint was not confirmed.The unit was verified and tested, and it work as intended.Device was installed on 7/2/2020 and this event occurred over 5 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on analysis result, a conclusion code of device problem excluded was assigned to this investigation.
 
Event or Problem Description

Brand Name
ACUPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23956205
Report Number2124215-2026-00228
Device Sequence Number20240278
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)190918
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown